Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Right alternative rings of characteristic two


Author: R. L. San Soucie
Journal: Proc. Amer. Math. Soc. 6 (1955), 716-719
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1955-0073567-6
MathSciNet review: 0073567
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Erwin Kleinfeld, Right alternative rings, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 939-944. MR 0059888 (15:595j)
  • [2] R. L. San Soucie, Right alternative division rings of characteristic two, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 291-296. MR 0068526 (16:896e)
  • [3] L. A. Skornyakov, Right alternative fields, Izvestia Akad. Nauk SSSR Ser. Mat. vol. 15 (1951) pp. 177-184. MR 0040281 (12:669a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0073567-6
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society